advertisement
Question
Posted by: just want to know | 2004/02/09

Breast tenderness/moodiness and pill

I've been on the pill for about a week and a half now. Usually about a week before my period, my breasts are a bit sore and rather swollen (I go up a bra size), but this only lasts until the first day of my period. I've noticed that since I'm on the pill and now even a few days after my period, my breasts are still a bit sore and swollen. Is this because of the pill?

Also, are their any brands of contraceptive pill that can help alleviate premenstrual mood swings?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These side effects are probably related to the Pill. They often get better with time.
You may also find that the mood swings are better on the Pill. This is more related to individual response than to the type of Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: anon | 2004/02/09

i have been on the pill for just over two months, and yes like you my breasts are also tender although i dont have any mood swings. this is just one of the side effects unfortuantely, the best time for ease of these symptoms ive found is on the 7 pill free break!, which i guess is because the hormone levels drop somewhat- allowing your period

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement